MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 762010E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687); Pneumoperitoneum (4819)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported there was a piece that broke off and there was also additional rigidity to one of the pieces on the tube that seemed to be abnormal.Per additional information provided by the reporter, the product issues were discovered on (b)(6) 2025 when the patient went into the office for removal.Removal was attempted but was unsuccessful, requiring egd (esophagogastroduodenoscopy) procedure.Both the tube and internal bumper had additional rigidity.The internal bumper popped/broke off the tubing resulting in a foreign body that was noted during the egd for removal.Removal of the foreign body was performed on (b)(6) 2025 by (b)(6) via gastroscope.The patient experienced post procedure pain requiring an er visit and two-day hospital admission related to pneumoperitoneum.Medical treatment included pain control, iv antibiotics, and repeat scans to monitor pneumoperitoneum.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2400114564 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One used device was provided for evaluation without the original packaging.The device had signs of possible manipulation including a non-standard tube length.As a result, we were unable to conduct thorough testing to confirm the reported issue or verify that the product was catalog number 762010e.As such, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21707509
Report Number1423537-2025-00142
Device Sequence Number21350145
Product Code KNT
UDI-Device Identifier10192253009606
UDI-Public(01)10192253009606(17)250901(10)2400114564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2025
Device Model Number762010E
Device Catalogue Number762010E
Device Lot Number2400114564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown